# SDR QR9R20210623001

- Difficulty date: June 23, 2021
- Submitted: June 23, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Aircraft: N162AH
- Make and model: Bolkms BK117C2
- Aircraft serial: 21063
- Aircraft time: 2,250 hours
- System (JASC): 2200 · Auto Flight System
- Part: Motor
- Part number: 41800879001
- Part serial: 619
- Condition: Ratcheting
- Location: T/R Trim System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, MTF DETECTED PILOTS SIDE R/H TAIL ROTOR PEDAL TO HAVE RATCHETING FEEL WHEN RIGHT PEDAL IS FULL AFT DURING INITIAL PUSH FORWARD. CAN HEAR AND FEEL UNDER RIGHT SIDE PANEL.
